# SDR CA121004002

- Difficulty date: September 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Condition: Detached
- Location: Accelerator Pump
- Part time: 2,809 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) POWER COULD NOT BE REDUCED BELOW 2000 RPM IN FLIGHT.  WORKED OK AFTER LANDING. ACCELERATOR PUMP TUBE WAS FOUND LAYING IN THE AIRBOX.  THROTTLE CABLE AND CARBURETOR REPLACED.
